A 23-year-old female asked:
Disclaimer

i stopped my pills mid pack due to possible pregnancy symptoms and 4 days later began heavy withdrawal bleeding. does that mean i'm in the clear?

1 doctor answer
Dr. Wayne Ingram
Specializes in Obstetrics and Gynecology
Not necessarily: A negative pregnancy test will "clear up" this situation and put you in the "clear" or not.
Answered on Sep 22, 2016

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 30-year-old female asked:
Dr. Jeff Livingston
21 years experience Obstetrics and Gynecology
Restart: You could restart the previously prescribed birth control and this should give you optimal cycle control. If you do not want to be on birth control ... Read More
1
1 thank
A 26-year-old female asked:
Dr. Mohammad Khan
29 years experience Pediatrics
Irregular: irregular bleeding and variable length of menstrual cycle due to yaz (drospirenone and ethinyl estradiol)
1
1 thank
A female asked:
Dr. Gerard Honore
28 years experience Fertility Medicine
Doubt it: You won't withdraw (get a period) if you didn't ovulate, stopping mid-pack you probably did not ovulate at the expected time. Give it another 2-3 week ... Read More
A 27-year-old male asked:
Dr. Rawhi Omar
43 years experience Pathology
Abnormal bleeding: You seem to have intermenstrual or dysfunctional bleeding. Check with agynecologist

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month